# SDR SWIA200515150

- Difficulty date: June 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,620 hours, 37,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHT ROW 9 DOES NOT ILLUMINATE.  REPAIRED WIRING INSIDE OVERHEAD BIN AT ROW 9.  OPS CHECK GOOD.
